MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD MULTITEST; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD MULTITEST; COUNTER, DIFFERENTIAL CELL
Model Number 644611
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the package insert was missing with a bd multitest".The following information was provided by the initial reporter, translated from (b)(6) to english: since the delivery did not include any package inserts and since we, as an accredited laboratory, are required to check all reagents used for correct use with the aid of the package insert, we wanted to view the currently valid version of the package insert via your homepage.No serious injury,no erroneous results,no course of treatment changed, no exposure to blood/bodily fluid, safety issue incl.No needle stick, no medical intervention,.
 
Additional Manufacturer Narrative
H6: investigation summary.Scope of issue: the scope of issue is limited to part 644611 lot 82086.Problem statement: customer reported complaint on 13-aug-2021, that that the kit part 644611 lot 82086 was missing the package insert (pi) with instructions.Manufacturing defect trend: there are no quality notifications (qn-zm) for material 644611 related to the reported issue.Date range (date opened to 12 months back) is from 13-aug-2020 to 13-aug-2021.Root cause analysis: based on the investigation result, root cause was not determined.Complaint history review: there is only one complaint related to the reported issue, it is this complaint, parent pr (b)(4).Date range is from 13-aug-2020 to 13-aug-2021.Risk review: process failure mode effects analysis (pfmea) 10000525149 rev.01.Risk mitigation is sufficient.Hazard(s) identified? yes.Hazard #: not numbered.Hazard : missing datasheet.Cause: operator skipped box or component when packaging.Harmful effects: cannot run assay.Delay in testing.Severity:_3.Probability: 2.Risk index: 18.Implementation: ms defines components.Risk control: pr003: 100% inspection of packaged product.Effectiveness verification: not applicable.New hazard: no.Mitigation(s) sufficient: yes.Batch history record (bhr) review: bhr for part 644611 lot 82086 was reviewed.The materials met all the manufacturing specifications prior to release.O ms644611 rev.03 shows that each kit contains one pi.O the batch record includes the production record, pr003 rev.24, accounting for use of pi, and the number of pi used equals the number of kits made.O the inspection report dated 21-apr-2021 indicates that the required pi was present.Returned sample analysis: a return sample is not requested because a photo of an opened kit would not indicate if the pi was present when the kit left bd.A photo is not requested because a photo of an opened kit would not indicate if the pi was present when the kit left bd.Retain sample analysis: a sample of the retained kit, part 644611 lot 82086, was inspected.The defect was not present: the package insert was present.Conclusion: based on the investigation result, complaint was not confirmed.
 
Event or Problem Description
It was reported that the package insert was missing with a bd multitest¿.The following information was provided by the initial reporter, translated from german to english: since the delivery did not include any package inserts and since we, as an accredited laboratory, are required to check all reagents used for correct use with the aid of the package insert, we wanted to view the currently valid version of the package insert via your homepage.No serious injury,no erroneous results,no course of treatment changed, noexposure to blood/bodily fluid, safety issue incl.No needle stick, no medical intervention,.

Brand Name
BD MULTITEST
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
MDR Report Key12441298
Report Number2916837-2021-00365
Device Sequence Number17128501
Product Code GKZ
UDI-Device Identifier00382906446114
UDI-Public00382906446114
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K090967
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2022
Device Model Number644611
Device Catalogue Number644611
Device Lot Number82086
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2021
Supplement Date Received by Manufacturer09/22/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1